| Catalog Number |
364989 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/16/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bd received photos from the customer facility for investigation.This complaint is confirmed to be within the scope of a known issue.Quality has previously reviewed, evaluated and investigated this failure mode.No further action is required at this time.Based on evaluation of the complaint information, this complaint meets the criteria for a previously investigated complaint; reference (b)(4).
Event or Problem Description
It was reported that a bd vacutainer® urinalysis cup kit contained tubes that were collapsed.No report of serious injury or medical intervention.
Additional Manufacturer Narrative
Additional information: the device history records for batch 7038944 have been reviewed with no issues being identified.
Event or Problem Description